# SDR AUS20010527

- Difficulty date: April 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW13622
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER INLET VALVE DAMAGED IN THE COLLETT RECESS AREA.VALVE STEM CAP SEPARATED AND ONLY ONE COLLETT HALF WAS RETAININGTHE VALVE SPRING. METAL PARTICLES FROM THE DAMAGED VALVE WERE FOUND IN THE OIL FILTER AND PARTICLES OF THE MISSING COLLETT WERE FOUND IN THE SUCTION FILTER.
